# SDR DL72S981237

- Difficulty date: June 9, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N497DA
- Make and model: Boeing 727232
- Aircraft serial: 21077
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Beam
- Part number: 651751738
- Condition: Cracked
- Location: Bs 1263
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE RT VENTRAL STAIRWAY TORQUE BOX WAS FOUND WITH A TYPICAL CRACK IN THE FS 1263 BEAM.  THE CRACK IS TYPICAL OF BAC S/B 53-0129.  THE CRACKED PART WAS REMOVED AND REPLACED WITH A  NEW PART PER THE REQUIREMENTS OF THE S/B.  THE REPAIR WAS DOCUMENTED PER ER/A 365003-14AD.
